Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 69, Number 1

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 69, Number 1 (1963)
Bull. Amer. Math. Soc. 69 (1963)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 69, Number 1 (1963)
Bull. Amer. Math. Soc. 69 (1963)
More Information
Full-text PDF     Request Permissions
On the emergence of patterns of order
J. M. Burgers.
Bull. Amer. Math. Soc. 69 (1963), 1-25
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0143359
Oswald Veblen
Deane Montgomery.
Bull. Amer. Math. Soc. 69 (1963), 26-36
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0148526
Research problems
Bull. Amer. Math. Soc. 69 (1963), 41
More Information
Full-text PDF     Request Permissions
The October meeting in Hanover
Everett Pitcher.
Bull. Amer. Math. Soc. 69 (1963), 42
More Information
Full-text PDF     Request Permissions
The November meeting in Tallahassee
G. B. Huff.
Bull. Amer. Math. Soc. 69 (1963), 43
More Information
Full-text PDF     Request Permissions
The November meeting in Los Angeles
R. S. Pierce.
Bull. Amer. Math. Soc. 69 (1963), 44
More Information
Full-text PDF     Request Permissions
The November Meeting in Evanston
J. W. T. Youngs.
Bull. Amer. Math. Soc. 69 (1963), 45
More Information
Full-text PDF     Request Permissions
Analytic measures on compact groups
K. de Leeuw and I. Glicksberg.
Bull. Amer. Math. Soc. 69 (1963), 46-50
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0152833
Stable structures on manifolds
Morton Brown and Herman Gluck.
Bull. Amer. Math. Soc. 69 (1963), 51-58
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0145497
Class $D$ supermartingales
Guy Johnson and L. L. Helms.
Bull. Amer. Math. Soc. 69 (1963), 59-62
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0142148
Free and direct objects
Z. Semadeni.
Bull. Amer. Math. Soc. 69 (1963), 63-66
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0141622
Vector-valued distributions and the spectral theorem for selfadjoint operators in Hilbert space
H. G. Tillmann.
Bull. Amer. Math. Soc. 69 (1963), 67-71
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0147911
Some inference theorems in stochastic processes
M. M. Rao.
Bull. Amer. Math. Soc. 69 (1963), 72-77
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0146936
Restriction of isotopies
Herman Gluck.
Bull. Amer. Math. Soc. 69 (1963), 78-82
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0143190
The number of solutions of a trinomial congruence involving a $k$th power and a square
J. T. Cross.
Bull. Amer. Math. Soc. 69 (1963), 83-86
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0152504
Stable homeomorphisms can be approximated by piecewise linear ones
E. H. Connell.
Bull. Amer. Math. Soc. 69 (1963), 87-90
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0149459
Unknotting $S^{1}$ in $S^{4}$
Herman Gluck.
Bull. Amer. Math. Soc. 69 (1963), 91-94
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0142114
On the topology of Riemannian manifolds where the conjugate points have a similar distribution as in symmetric spaces of rank 1
Wilhelm Klingenberg.
Bull. Amer. Math. Soc. 69 (1963), 95-100
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0144284
On left amenable semigroups which admit countable left invariant means
E. Granirer.
Bull. Amer. Math. Soc. 69 (1963), 101-105
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0147572
Existence of stable payoff configurations for cooperative games
Morton Davis and Michael Maschler.
Bull. Amer. Math. Soc. 69 (1963), 106-108
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0144791
Existence theorem for the bargaining set $M_{1}^{( i )}$
Bezalel Peleg.
Bull. Amer. Math. Soc. 69 (1963), 109-110
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0144792
Positive solutions of the heat equation
D. V. Widder.
Bull. Amer. Math. Soc. 69 (1963), 111-112
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0143474
On Ree’s series of simple groups
Harold N. Ward.
Bull. Amer. Math. Soc. 69 (1963), 113-114
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0141707
A polynomial analog of the Goldbach conjecture
David Hayes.
Bull. Amer. Math. Soc. 69 (1963), 115-116
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0142540
Invariant eigendistributions on semisimple Lie groups
Harish-Chandra.
Bull. Amer. Math. Soc. 69 (1963), 117-123
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0145006
Correction to “Abstract class formations”
K. Grant and G. Whaples.
Bull. Amer. Math. Soc. 69 (1963), 123
More Information
Full-text PDF     Request Permissions
Council and board of trustees—1962
Bull. Amer. Math. Soc. 69 (1963), 124
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Lie algebras, by Nathan Jacobson.
Reviewer: G. Hochschild
Bull. Amer. Math. Soc. 69 (1963), 37-39
Review information
Full-text PDF
Lectures on the theory of functions of a complex variable,, by Giovanni Sansone and Johan Gerretsen.
Reviewer: Allen Shields
Bull. Amer. Math. Soc. 69 (1963), 39-40
Review information
Full-text PDF